International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part A

A study of eta- Ricci soliton on W_5-semi symmetric LP sasakian manifolfds


Author(s): SO Pambo, SK Moindi and BM Nzimbi

Abstract: In this paper, we study ƞ-Ricci solitons on Lorentzian para-Sasakian manifold satisfying R(ξ,X)•W_5(Y,Z)U=0 and W_5(ξ,X)•R(Y,Z)U=0 conditions.
We prove that on a Lorentzian para-Sasakian manifold (M,ξ,ƞ,g), the Ricci curvature tensor satisfying any one of the given conditions, the existence of ƞ-Ricci soliton then implies that (M,g) is Einstein manifold. We also conclude that in these cases, there is no Ricci soliton on M, with the potential vector field ξ (the killing vector).


Pages: 25-29 | Views: 143 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
SO Pambo, SK Moindi, BM Nzimbi. A study of eta- Ricci soliton on W_5-semi symmetric LP sasakian manifolfds. Int J Stat Appl Math 2020;5(5):25-29.
Call for book chapter
International Journal of Statistics and Applied Mathematics